# SDR CA101015007

- Difficulty date: October 7, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 30,819 hours
- Engine: Ge CF343A1
- System (JASC): 2610 · Detection System
- Part: Warning System
- Condition: Failed
- Location: Anti Ice Duct
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON DESCENT AT 10000 FT ANTI ICE DUCT WARNING ILLUMINATED CONTINUOUSLY. CREW DECLARED AN EMERGENCY AND STOPPED ON TAXIWAY FOR AIRPORT FIRE DEPARTMENT TO CHECK WINGS PRIOR TO PROCEEDING TO GATE.  NO ISSUE FOUND BY AIRPORT FIRE DEPARTMENT, ACFT PROCEED TO THE GATE.  MX MEETS THE ACFT AND START TROUBLESHOOTING.  MX WAS ABLE TO HAVE ANTI ICE DUCT WARNING HARD FAULT. ACFT BROUGHT TO THE HANGAR AND FOUND THAT RT WING WAS AT FAULT.   ANTI-ICE DUCT WARNING LIGHT WAS A FALSE INDICATION (NOT A TRUE OVERHEAT) FOUND RT WING OTBD L/E AT FAULT.  WIRING INSPECTED IN DETAIL BEHIND L/E, NO FAULT FOUND.  ALL 8 OTBD THERMAL SWITCHES, PN: 601R59320-1 AND THEIR TERMINAL BLOCK STUD TEFLON INSULATOR REPLACED.  ANTI-ICE INDICATION SYS GROUND TEST SERVICEABLE. ACFT RETURN TO SERVICE. THAT INCIDENT WAS REPORT ON JAZZ SAFETY IRREGULARITY REPORT NR 101007/16.
